# SDR CALA9900560

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72829
- Make and model: Doug DC-9-82
- Aircraft serial: 49489
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Line
- Part number: 4953611501
- Condition: Frayed
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LEFT OVERWING EXIT ESCAPE LINE FRAYED AT ATTACH HOOK.  THE ESCAPE LINE WAS REMOVED AND REPLACED IAW MM 25-61-00, PAGE 204-205.
